# SDR SWIA202056306

- Difficulty date: December 22, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON NR 4 HINGE LUG HAS A GOUGE.  (C-CHECK) RO 2/17/2021.  COMPLIED WITH MHIRJ REO 601R-57-61-764 REV-- DATE 2021-01-01, TASK CARD 51-900-1003-SKY COMPLETED AND FORM M-337 ATTACHED.  NO WEIGHT CHANGE.
